English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6047/14565 (42%)
Visitors : 13639345      Online Users : 305
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://ir.fy.edu.tw:8080/ir/handle/987654321/3211

    Title: Modelling reduction of linear discrete-time systems using bilinear Schwarz approximation
    Authors: Hsieh, Ching-Shieh;Hwang, Hyi
    Contributors: 輔英科技大學 應用化學及材料科學系
    Date: 1990-01
    Issue Date: 2010-09-28 16:53:34 (UTC+8)
    Abstract: A frequency-domain approach to derive stable reduced-order models for a stable linear discrete-invariant system is presented. The method is based on combining the Schwarz approximation with the bilinear transformation. An efficient algorithm that avoids the bilinear transformation is derived by which the bilinear Schwarz discrete models are derived directly in the z-domain. The state-space bilinear Schwarz approximation is also presented by which the lower-order time-domain model matrices are derived by suitable truncation of the original system matrices in the bilinear Schwarz canonical form. The aggregation matrix relating the original system and reduced model state vectors is also derived. A numerical example is included to illustrate the method.
    Relation: International Journal of Systems Science, Volume 21, Issue 1 , pages 33 - 49
    Appears in Collections:[應用化學及材料科學系] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in FYIR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback